# SDR AALA202310128710

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 38,952 hours, 4,539 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION RIGHT HAND FRONT SPAR LOWER CHORD IS DUE PER EO 5722B008-010. MODIFICATION OF CENTER WING SECTION RIGHT HAND FRONT SPAR LOWER CHORD WAS ACCOMPLISHED PER EO 5722B008-010.
